Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 697526, 9 pages
http://dx.doi.org/10.1155/2014/697526
Research Article

Oscillation Criteria for Functional Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integral

1School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics, Faculty of Science, University of Hail, Hail 2440, Saudi Arabia
3Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 9 January 2014; Revised 24 March 2014; Accepted 28 March 2014; Published 23 April 2014

Academic Editor: Tongxing Li

Copyright © 2014 Yuangong Sun and Taher S. Hassan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kac and P. Cheung, Quantum Calculus, Universitext, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Hilger, “Analysis on measure chains—a unified approach to continuous and discrete calculus,” Results in Mathematics, vol. 18, no. 1-2, pp. 18–56, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäauser, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäauser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal, D. R. Anderson, and A. Zafer, “Interval oscillation criteria for second-order forced delay dynamic equations with mixed nonlinearities,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 977–993, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. R. Grace, R. P. Agarwal, M. Bohner, and D. O'Regan, “Oscillation of second-order strongly superlinear and strongly sublinear dynamic equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 8, pp. 3463–3471, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Dynamic Equations, vol. 5, Taylor & Francis, London, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Agarwal, M. Bohner, D. O'Regan, and A. Peterson, “Dynamic equations on time scales: a survey,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 1–26, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. O. Došlý and S. Hilger, “A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales,” Journal of Computational and Applied Mathematics, vol. 141, no. 1-2, pp. 147–158, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Erbe, A. Peterson, and S. H. Saker, “Oscillation criteria for second-order nonlinear dynamic equations on time scales,” Journal of the London Mathematical Society, vol. 67, no. 3, pp. 701–714, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. S. Hassan, “Oscillation criteria for half-linear dynamic equations on time scales,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 176–185, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. S. Hassan, “Kamenev-type oscillation criteria for second order nonlinear dynamic equations on time scales,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5285–5297, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. S. Hassan, L. Erbe, and A. Peterson, “Oscillation of second order superlinear dynamic equations with damping on time scales,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 550–558, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. S. Hassan, L. Erbe, and A. Peterson, “Oscillation criteria for second order sublinear dynamic equations with damping term,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 505–523, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Lin, B. Jia, and Q. Wang, “Forced oscillation of second-order half-linear dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2010, Article ID 294194, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Özbekler and A. Zafer, “Oscillation of solutions of second order mixed nonlinear differential equations under impulsive perturbations,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 933–940, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Şahiner, “Oscillation of second-order delay differential equations on time scales,” Nonlinear Analysis: Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1073–e1080, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. S. H. Saker, “Oscillation criteria of second-order half-linear dynamic equations on time scales,” Journal of Computational and Applied Mathematics, vol. 177, no. 2, pp. 375–387, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. P. Agarwal, D. O'Regan, and S. H. Saker, “Philos-type oscillation criteria for second order half-linear dynamic equations on time scales,” The Rocky Mountain Journal of Mathematics, vol. 37, no. 4, pp. 1085–1398, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. H. Saker, D. O'Regan, and R. P. Agarwal, “Oscillation theorems for second-order nonlinear neutral delay dynamic equations on time scales,” Acta Mathematica Sinica, vol. 24, no. 9, pp. 1409–1432, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. H. Saker and D. O'Regan, “New oscillation criteria for second-order neutral dynamic equations on time scales via Riccati substitution,” Hiroshima Mathematical Journal, vol. 42, no. 1, pp. 77–98, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. R. Anderson and S. H. Saker, “Interval oscillation criteria for forced Emden-Fowler functional dynamic equations with oscillatory potential,” Science China Mathematics, vol. 56, no. 3, pp. 561–576, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. H. Liu and P. Liu, “Oscillation criteria for some new generalized Emden-Fowler dynamic equations on time scales,” Abstract and Applied Analysis, vol. 2013, Article ID 962590, 16 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Sun and Q. Kong, “Interval criteria for forced oscillation with nonlinearities given by Riemann-Stieltjes integrals,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 243–252, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Sun, “Interval oscillation criteria for second-order dynamic equations with nonlinearities given by Riemann-Stieltjes integrals,” Abstract and Applied Analysis, vol. 2011, Article ID 719628, 14 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. Erbe, T. Hassan, and A. Peterson, “Oscillation of second order functional dynamic equations,” International Journal of Difference Equations, vol. 5, no. 2, pp. 175–193, 2010. View at Google Scholar · View at MathSciNet
  27. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1988. View at MathSciNet
  28. S. H. Saker, Oscillation Theory of Dynamic Equations on Time Scales: Second and Third Orders, LAP Lambert Academic Publishing, 2010.